# SDR REXA2016030600373

- Difficulty date: March 6, 2016
- Submitted: March 9, 2016
- Operation: Air carrier
- Aircraft: N8980A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7980
- Aircraft time: 23,360 hours, 20,842 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE BULKHEAD AT FS 621 - 625.3, AT STRINGER 13L & 14L, HAS CRACKED INTERCOSTAL CLIPS, INSPECTED IAW REO 601R-53-61-5230 & IS DUE RE-INSPECT OF BULKHEAD CAP ANGLE & INTERCOSTAL CLIPS AT INTERVALS NOT TO EXCEED 1200 FH & TO BE REPAIRED AT OR BEFORE 5000 FH.  CONTINUATION CARD 8798016 OP 9.  REPLACED INTERCOSTAL CLIPS IAW SRM 51-42-21 & 51-42-06. REFERENCE MWC JOB 8798016 OPERATIONS 6 & 9 FOR WORK PERFORMED.
